# SDR C2XA00IA429

- Difficulty date: December 2, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A1
- Condition: Inoperative
- Location: Center Cabin
- Part time: 4,008 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT CENTER FLOOR CABIN EMERGENCY LIGHT STRIP WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE CENTER FLOOR EMERGENCY LIGHT BATTERY PACK IAW EMB-145 AMM 33-50-04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
